# SDR SWIA2021081960387

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR MID CAP HAS AREAS OF CORROSION BETWEEN APPROX. FS 310.00 Â€“ 349.00. AREAS MARKED.     (C-CHECK RO 8/18/2021)    REMOVED PAX DOOR MID CAP ANGLE BETWEEN APPROX. FS 310.00 - 349.00 AND INSTALLED NEW MID CAP ANGLE IAW CRJ700 SRM 51-41-02-001-001-A01 AND DWG SH670-31810 REV Y. OPERATIONAL CHECK OF DOOR FAILED. SEE JOB 710166105 OP 187 MXTRANS# 23263053 FOR MORE DETAILS. COMPLIED WITH 51-900-1002-SKY.
